# SDR CALA2014120992801

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 56,877 hours, 13,732 cycles
- Engine: Pwa PW4056
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Bent
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E DOOR SKIN BENT FWD RT CORNER.  REMOVED DAMAGE, INSTALLED DOUBLER REPAIR IAW SRM 52-40-01 REPAIR 5.
